# SDR 03FDEA00897

- Difficulty date: June 17, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP STOP FITTING (NR 2 FLAP VANE TRACK) FOUND CRACKED. COMPLIED WITH FEDEX EA 1-5750-67554 PT 1 - WINGS OUTBOARD TRAILING EDGE FLAPS - SECONDARY UP STOP - REPAIR
